Search the Community
Showing results for tags 'tolerance'.
I'm desperate for help and advice. I've been in protracted withdrawals for almost 4 years caused by Effexor. Doctors tried to cover up the withdrawls with different drugs which made it worse. I reinstated Effexor after being drug free for 6 months as the wd were unbearable (I didn't know at the time that it was to late to reinstate) I managed to stabilize a bit but it also made things worse. After the reinstatement I became hyperactive, developed akathisia and became suicidal. I'm at 14 mg now but I've hit tolerance. I'm dreading every time I take the dose cause I start to hallucinate when th
Hi I am Hopefulstill and new. I started at 20 mg. Paxil...... Now years later on 50 mg. but seems to have pooped out. I am going to try tapering off. Started with 46 mg. yesterday Here goes! Glad I found this site
Pharmacol Res. 2018 Oct 29. pii: S1043-6618(18)31201-5. doi: 10.1016/j.phrs.2018.10.025. [Epub ahead of print] The Emergence of loss of efficacy during Antidepressant Drug Treatment for Major Depressive Disorder: An Integrative Review of Evidence, Mechanisms, and Clinical Implications. Fornaro M1, Anastasia A2, Novello S3, Fusco A4, Pariano R5, De Berardis D6, Solmi M7, Veronese N8, Stubbs B9, Vieta E10, Berk M11, de Bartolomeis A12, Carvalho AF13. Abstract at https://www.ncbi.nlm.nih.gov/pubmed/30385364 The re-emergence (i.e. 'breakthrough') of depressive sym
StrangeAnimal posted a topic in Introductions and updatesGreetings to all members of this community... I am a new member. Unfortunately, I have joined this forum during a time of personal crisis, as I assume is often the case. Before requesting your advice and input on my current predicament, I would like to make it clear that I fully intend to participate in this community as a source of comfort and support when my personal experience is relevant, not just a beneficiary of the comfort and support that I have noticed is such a defining aspect of the courageous individuals that define this community. In the fall of 1999 during the firs